# SDR USAA2013041600007

- Difficulty date: April 16, 2013
- Submitted: April 16, 2013
- Operation: Air carrier
- Aircraft: N752US
- Make and model: Airbus A319-112
- Aircraft serial: 1319
- Aircraft time: 28,931 hours, 22,401 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P4010021
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MAINTENANCE REPORTED THE AFT LEFT FLIGHT ATTENDANT FLASHLIGHT INOP AND MOUNT BRACKET BROKEN.  MAINTENANCE REPLACED AFT LEFT FLIGHT ATTENDANT FLASHLIGHT BATTERY AND MOUNT BRACKET.  CHECKED OK.  REFERENCE AMM 25-65-53.
